Almost sure global well posedness for the BBM equation with infinite L2 initial data

Justin Forlano

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)
20 Downloads (Pure)
Original languageEnglish
Pages (from-to)267-318
Number of pages52
JournalDiscrete and Continuous Dynamical Systems-Series A
Issue number1
Early online date31 Oct 2019
Publication statusPublished - Jan 2020


  • Almost sure global well-posedness
  • Almost sure local well-posedness
  • BBM equation
  • Ill-posedness
  • Norm inflation
  • Stability

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this